Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 135, Number 7

All articles in this issue are freely accessible.

Bounds on the Castelnuovo-Mumford regularity of tensor products
Giulio Caviglia.
Proc. Amer. Math. Soc. 135 (2007), 1949-1957
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2299466
Fractalized cyclotomic polynomials
David P. Roberts.
Proc. Amer. Math. Soc. 135 (2007), 1959-1967
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2299467
Centralizers in free Poisson algebras
Leonid Makar-Limanov and Ualbai Umirbaev.
Proc. Amer. Math. Soc. 135 (2007), 1969-1975
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2299468
A new explicit expression of the Contou-Carrère symbol
Fernando Pablos Romo.
Proc. Amer. Math. Soc. 135 (2007), 1977-1985
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2299469
Triple product identity, Quintuple product identity and Ramanujan’s differential equations for the classical Eisenstein series
Heng Huat Chan.
Proc. Amer. Math. Soc. 135 (2007), 1987-1992
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2299470
Hilbert functions of Gorenstein monomial curves
Feza Arslan and Pinar Mete.
Proc. Amer. Math. Soc. 135 (2007), 1993-2002
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2299471
Ideals defining Gorenstein rings are (almost) never products
Craig Huneke.
Proc. Amer. Math. Soc. 135 (2007), 2003-2005
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2299472
Extensions of orthosymmetric lattice bimorphisms revisited
Karim Boulabiar.
Proc. Amer. Math. Soc. 135 (2007), 2007-2009
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2299473
Proof of the Barker array conjecture
James A. Davis, Jonathan Jedwab and Ken W. Smith.
Proc. Amer. Math. Soc. 135 (2007), 2011-2018
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2299474
Link of groups and homogeneous Hörmander operators
Alessia Elisabetta Kogoj and Ermanno Lanconelli.
Proc. Amer. Math. Soc. 135 (2007), 2019-2030
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2299475
Universality of Asplund spaces
Petr Hájek, Gilles Lancien and Vicente Montesinos.
Proc. Amer. Math. Soc. 135 (2007), 2031-2035
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2299476
Counterexamples to the well-posedness of $L^{p}$ transmission boundary value problems for the Laplacian
Irina Mitrea and Katharine Ott.
Proc. Amer. Math. Soc. 135 (2007), 2037-2043
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2299477
Non-reflexivity of the derivation space from Banach algebras of analytic functions
Ebrahim Samei.
Proc. Amer. Math. Soc. 135 (2007), 2045-2049
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2299478
A sharp inequality for the logarithmic coefficients of univalent functions
Oliver Roth.
Proc. Amer. Math. Soc. 135 (2007), 2051-2054
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2299479
Period two implies chaos for a class of ODEs
Franco Obersnel and Pierpaolo Omari.
Proc. Amer. Math. Soc. 135 (2007), 2055-2058
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2299480
A reduction theorem for the topological degree for mappings of class $(S+)$
J. Berkovits.
Proc. Amer. Math. Soc. 135 (2007), 2059-2064
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2299481
A new proof and generalizations of Gearhart’s theorem
Vu Quoc Phong.
Proc. Amer. Math. Soc. 135 (2007), 2065-2072
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2299482
Collapsed indecomposable continua in area preserving two-dimensional dynamical systems
Judy Kennedy.
Proc. Amer. Math. Soc. 135 (2007), 2073-2080
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2299483
A note on $k$-intersection bodies
Jared Schlieper.
Proc. Amer. Math. Soc. 135 (2007), 2081-2088
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2299484
On regularization of plurisubharmonic functions on manifolds
Zbigniew Blocki and Slawomir Kolodziej.
Proc. Amer. Math. Soc. 135 (2007), 2089-2093
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2299485
Some results on the Hochschild cohomology of group algebras
A. Pourabbas.
Proc. Amer. Math. Soc. 135 (2007), 2095-2105
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2299486
Noncoherence of some rings of functions
Amol Sasane.
Proc. Amer. Math. Soc. 135 (2007), 2107-2111
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2299487
On the Helton class of $p$-hyponormal operators
Yoenha Kim, Eungil Ko and Ji Eun Lee.
Proc. Amer. Math. Soc. 135 (2007), 2113-2120
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2299488
Multiple solutions for elliptic problems with singular and sublinear potentials
Alexandru Kristály and Csaba Varga.
Proc. Amer. Math. Soc. 135 (2007), 2121-2126
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2299489
A note on interpolation by Bloch functions
Daniel Pascuas.
Proc. Amer. Math. Soc. 135 (2007), 2127-2130
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2299490
A $q$-sampling theorem and product formula for continuous $q$-Jacobi functions
Fethi Bouzeffour.
Proc. Amer. Math. Soc. 135 (2007), 2131-2139
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2299491
Unique continuation for the Schrödinger equation with gradient vector potentials
Hongjie Dong and Wolfgang Staubach.
Proc. Amer. Math. Soc. 135 (2007), 2141-2149
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2299492
Operator theory on noncommutative varieties, II
Gelu Popescu.
Proc. Amer. Math. Soc. 135 (2007), 2151-2164
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2299493
Drifted Laplace operators on homogeneous trees
Enrico Casadio Tarabusi and Alessandro Figà-Talamanca.
Proc. Amer. Math. Soc. 135 (2007), 2165-2175
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2299494
Form estimates for the $p(x)$-Laplacean
W. Allegretto.
Proc. Amer. Math. Soc. 135 (2007), 2177-2185
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2299495
The problem of minimizing locally a $C^{2}$ functional around non-critical points is well-posed
Biagio Ricceri.
Proc. Amer. Math. Soc. 135 (2007), 2187-2191
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2299496
A generalization of the prolate spheroidal wave functions
Ahmed I. Zayed.
Proc. Amer. Math. Soc. 135 (2007), 2193-2203
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2299497
Composition operators on spaces of entire functions
Gerardo A. Chacón, Gerardo R. Chacón and José Giménez.
Proc. Amer. Math. Soc. 135 (2007), 2205-2218
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2299498
Oversampling generates super-wavelets
Dorin Ervin Dutkay and Palle Jorgensen.
Proc. Amer. Math. Soc. 135 (2007), 2219-2227
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2299499
On the poles of the resolvent in Calkin algebra
O. Bel Hadj Fredj.
Proc. Amer. Math. Soc. 135 (2007), 2229-2234
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2299500
On the Makarov law of the iterated logarithm
Hå kan Hedenmalm and Ilgiz Kayumov.
Proc. Amer. Math. Soc. 135 (2007), 2235-2248
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2299501
On the universal integral means spectrum of conformal mappings near the origin
Håkan Hedenmalm and Serguei Shimorin.
Proc. Amer. Math. Soc. 135 (2007), 2249-2255
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2299502
Burgers equation with random boundary conditions
Yuri Bakhtin.
Proc. Amer. Math. Soc. 135 (2007), 2257-2262
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2299503
Spaces with many affine functions
Petra Hitzelberger and Alexander Lytchak.
Proc. Amer. Math. Soc. 135 (2007), 2263-2271
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2299504
Transversals for strongly almost disjoint families
Paul J. Szeptycki.
Proc. Amer. Math. Soc. 135 (2007), 2273-2282
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2299505
Maharam algebras and Cohen reals
Ilijas Farah and Boban Velickovic.
Proc. Amer. Math. Soc. 135 (2007), 2283-2290
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2299506
Large cardinals with few measures
Arthur W. Apter, James Cummings and Joel David Hamkins.
Proc. Amer. Math. Soc. 135 (2007), 2291-2300
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2299507
The geography of symplectic $4$-manifolds with an arbitrary fundamental group
Jongil Park.
Proc. Amer. Math. Soc. 135 (2007), 2301-2307
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2299508